# SDR CA960513012

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L713049
- Condition: Damaged
- Location: #3 Wheel
- Component: Dunlop, 314353
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)WHEEL VIBRATION NOTED ON LANDING. #3 BRAKE AND WHEEL REPLACED DUE TO SOME DAMAGE FOUND IN THE INNER BEARING CAGE. IT IS FELT THE DAMAGE TO THE BEARING CAGE WAS NOT SUFFICIENT TO CAUSE NOTICEABLE VIBRA TION. VIBRATION LIKELY CAUSED BY AN IMBALANCE.
